MathSciNet Relay Station
MathSciNet bibliographic data
MR1211324 (94f:60087) 60J10 (15A42 60C05 90B15)
Sinclair, Alistair Improved bounds for mixing rates of Markov chains and multicommodity flow. Combin. Probab. Comput. 1 (1992), no. 4, 351–370.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement